Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

I experienced shortness or breath and throat tightening.

Hello, i stopped exercising three weeks ago and gained over 8pound. I resumed the gym today and whilst walking for 20mins, i experienced shortness or breath and throat tightening. These symptoms are still persisting even after 2 hours of stopping. I took 2 diet pills . Please help me.
Asked On : Wed, 12 Jan 2011
Answers:  1 Views:  310
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to Healthcaremagic Forum

The shortness of breath you are having is normal if your history is considered , this happens as the body looses compliance to the work you were doing in the past.It will quite some time to regain it back , say some three times the time period you didnt work out.
I would advice you to keep your nutrition level good till you get off from the breathing difficulty and slowly getting down to weight loss diet . Do not suddenly decrease the diet content and work out more ,Slowing both processes ( diet modification and work out ) would be helpful.

Thanks for visiting

Answered: Wed, 12 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor